MAUDE Adverse Event Report: COVIDIEN CATHETER SUCTION 14 FR 22IN STRAIGHT ST; CATHETER AND TIP, SUCTION

COVIDIEN CATHETER SUCTION 14 FR 22IN STRAIGHT ST; CATHETER AND TIP, SUCTION
Model Number 31400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device was opened to suction the patient's trach, and it was found that the tip of the catheter was detached in the package.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The sample was returned for evaluation.After performing the evaluation according to procedure, the reported condition was confirmed.The tip of the catheter was detached.The most likely root cause of this issue could be due to a blockage of the vents during manufacturing.A requisition was generated for the mold and maintenance was done to the injection mold.A production notification was performed to all personnel to ensure that they are aware of the condition reported by the customer.This complaint will be used for tracking and trending purposes.

Brand Name
CATHETER SUCTION 14 FR 22IN STRAIGHT ST
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9853476
Report Number9612030-2020-02436
Device Sequence Number14106216
Product Code JOL
UDI-Device Identifier10884527002153
UDI-Public10884527002153
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31400
Device Catalogue Number31400
Device Lot Number1925717164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date06/02/2020
Patient Sequence Number1